MathSciNet Relay Station
MathSciNet bibliographic data
MR2523334 46L37
Bisch, Dietmar; Das, Paramita; Ghosh, Shamindra Kumar The planar algebra of group-type subfactors. J. Funct. Anal. 257 (2009), no. 1, 20–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement